# SDR ASAA2018122227529

- Difficulty date: December 22, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 24,484 hours, 8,050 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN VNAV, B A/P ENGAGED CLEARED TO LEVEL OFF AT FL 260. AIRCRAFT LEVELED OFF 90 FEET LOW, SHOWN ON BOTH PRIMARY FLIGHT DISPLAYS. THE A/P MADE NO EFFORT TO CORRECT AND REMAINED 90 FEET LOW. CHANGING TO THE "A" AUTOPILOT MADE NO DIFFERENCE. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801. L FMC FLAGGED R FMC FOR A RATE FAULT ON FLIGHT 2, NO OTHER FAULTS. FAULT IS AN INTERMITTENT FAULT, REF FIM 34-61 TASK 837. ETOPS GRD VERIFICATION NML PER SAME.
